# SDR SIMA20160522004

- Difficulty date: May 22, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,762 hours, 24,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NUMBER 1 HYD QTY LOW INFLIGHT.  SERVICED NR 1 HYD SYS IAW AMM 12-13-01.  ACFT OK FOR SERVICE.
